# SDR IMJA20110901001

- Difficulty date: July 29, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N888ZF
- Make and model: Gulstm GIV
- Aircraft serial: 1466
- Aircraft time: 4,966 hours, 1,948 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Torque Tube
- Part number: 2A0590174
- Condition: Cracked
- Location: Copilot Seat
- Part time: 4,966 hours, 1,948 cycles
- Component: Seat
- Component part number: 3A05800040603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S SEAT WAS REMOVED FOR RECOVERING.  DURING THE RECOVERING IT WAS NOTICED THAT THE SEAT HEIGHT ADJUSTMENT TORQUE TUBE WAS CRACKED.  THE TECHNICIANS WORKING ON THE SEAT ADVISED THAT THIS IS NOT AN UNCOMMON FAILURE.
